# SDR SIMA200720418

- Difficulty date: June 8, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 6,752 hours, 6,102 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: PE11001F4
- Condition: Damaged
- Location: Zone 200
- Part time: 6,752 hours, 6,102 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER FUSELAGE SKIN DAMAGED BETWEEN FRAMES 63 AND 65 AT STRINGER 19L, 20L AND 21L.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW EMB IC2004-145/03857A, IC2007-145-03878 AND IC2007-145/03912.  AIRCRAFT RETURNED TO SERVICE.
